# SDR SIMA201103801

- Difficulty date: January 31, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 21,277 hours, 18,003 cycles
- Engine: Rroyce AE3007A13
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Relief Valve
- Part number: 23083748
- Condition: Faulty
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2909 THE CREW REPORTED THE NR 2 ENGINE OIL QUANTITY WENT FROM 9 QUARTS TO A LOW OF 3 QUARTS.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  UPON SHUT DOWN THE AIRCRAFT SHOWED 5 QUARTS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT ENGINE OIL TANK PRESSURE RELIEF VALVE IAW RRMM 79-27-40.  NO FURTHER LEAKS NOTED AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
